# SDR 2008UALA02823

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HAS A SKIN DENT.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 52-10-01.
